Elliptic pseudoprime

From Wikipedia, the free encyclopedia
Jump to navigation Jump to search

In number theory, a pseudoprime is called an elliptic pseudoprime for (EP), where E is an elliptic curve defined over the field of rational numbers with complex multiplication by an order in , having equation y2 = x3 + ax + b with a, b integers, P being a point on E and n a natural number such that the Jacobi symbol (−d | n) = −1, if (n + 1)P ≡ 0 (mod n).

The number of elliptic pseudoprimes less than X is bounded above, for large X, by

References

  • Gordon, Daniel M.; Pomerance, Carl (1991). "The distribution of Lucas and elliptic pseudoprimes". Mathematics of Computation. 57 (196): 825–838. doi:10.2307/2938720. Zbl 0774.11074.

External links


Retrieved from "https://en.wikipedia.org/w/index.php?title=Elliptic_pseudoprime&oldid=607896568"
This content was retrieved from Wikipedia : http://en.wikipedia.org/wiki/Elliptic_pseudoprime
This page is based on the copyrighted Wikipedia article "Elliptic pseudoprime"; it is used under the Creative Commons Attribution-ShareAlike 3.0 Unported License (CC-BY-SA). You may redistribute it, verbatim or modified, providing that you comply with the terms of the CC-BY-SA